# SDR K11A2017092072401

- Difficulty date: September 20, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 62,352 hours, 47,877 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.
